# SDR SIMA202006187004

- Difficulty date: June 17, 2020
- Submitted: June 18, 2020
- Operation: Air carrier
- Aircraft: N843AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145680
- Aircraft time: 37,020 hours, 33,099 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHT INOP.  REMOVED AND REPLACED COCKPIT CEILING EMERGENCY LAMP IAW AMM TASK 33-50-05-000-801-A AND 33-50-05-400-801-A. OPC GOOD.
